# SDR UPS06447980

- Difficulty date: August 9, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT STA600 RBL44-45 FLOORBEAM UPPER CHORD FOUND CORROSION.  CORROSION BLEND OUT 0.041" BY 1" BY 1" EXCEED SRM LIMIT.  FWD CARGO COMPT BS 600 FLOORBEAM UPPER CHORD REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02 JUST BETWEEN RBL30 AND RT MOST O/B.
